Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Osteoporosis, K/S syndrome, having low seminal flow, aching testicles, circulation problem. What treatment should be taken?

I am a 58 yr old man , with K/Sydrome, just lately I have not been able to come more than two spots of seminal fluid and even that was light brown in colour, I have started getting very aching testicles, and don t know what to do, I have been to my GP, but its totally useless, as he just ums and ahs and carrys on typing at his computer, telling me its nothing, but it feels alot more than nothing, all the while I have this and other problems, I ve got Ostoeporiosis, and some problems with circulation, can you help me please
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
This can be related to a hormonal problem like low testosterone levels. Do consult an endocrinologist for investigations and treatment.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor